# SDR IPXA2019121319907

- Difficulty date: December 11, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 76,512 hours, 16,110 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FWD RAISE CABLE WAS BROKEN.   INSTALLED L1 DOOR FWD UPPER CABLE IAW AMM 52-11-03-400-801. OPS CHECKED GOOD.
